# SDR EY2R9601574

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Mis Drilled
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 SOCKET, STAKNG PIN DRILLED WRONG
